# SDR VNAA202504160033

- Difficulty date: April 16, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Part number: AV67024100009
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA23-C7-55-0445 PERM REPAIR BEFORE 48,428.02 FH - L/H ELEVATOR ASSY WITHIN 2,041.57 FH’S (BEFORE 48,428.02 FH) FROM REV. IR REPLACE THE DISCREPANT ITEM IN ACCORDANCE WITH APPROVED PROCEDURES. RRECTIVE ACTION: PERFORMED EA23-C7-55-0445 PERMANENT REPAIR BEFORE 48,428.02 FH 0N L/H ELEVATOR ASSY WITHIN 2,041.57 FH TRAILING EDGE LOWER SKIN BETWEEN RIB 13 - RIB 15; IAW, MHIRJ REO 670-55-21-161 REV --(P1) DATED 2024-11-13. ELEVATOR P/N: AV670-24100-009, S/N: AVHS 7055.  AV670-24100-009
